Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax Weight Loss Advice????? Nycole

Posted by galkeepinon on July 11, 2003, at 21:17:18

In reply to Re: Topamax Weight Loss Advice?????, posted by Nycole on July 11, 2003, at 18:36:44

Hi Nycole, Great to hear from you again! Personally, I have been going through a little depression on my end and yes, I have felt the way you're talking about. I have felt like just staying home, not really getting out of my pj's. I have made it to the store a few times, but haven't been doing my hair or make-up, etc., things I usually do. I'm having an extremely hard time getting back any kind of motivation to fininsh my schoolwork, which I hope has to do with a Topamax side effect as much as I hate to say that-rather than me losing interest in school when I'm almost done. Yikes!
So what dose are you on now of the Topamax? I'm still on 200mg. Have you increased it any? Maybe for you, 3 weeks is still early to see some weight loss, just keep hanging in and try weighing yourself next week like you said. How do you feel otherwise? How is your appetite? How are foods and drinks tasting?
So glad to hear from you!
Always let me know how you're doing ok.


Gal

> Linda and Gal.....
>
> Hi Girls! Hope this message finds you both feeling well. I was just reading your messages and though I always read through the messages, I haven't written one in a while. I am still keepin' on with the Topamax. Doing pretty good with the depression. I still have a lot of social anxiety, which is kind of new for me because I am usually a very outgoing person. Do either of you experience that? I feel like just staying home all the time instead of going anywhere an I get nervous when I have to go places.
> OK, so I've been on the Topamax for like 3 weeks and I don't think I lost any weight yet :(
> Well, I weighed myself last week and I hadn'd lost a pound and of course that ruined my whole day so I am afraid to weigh myself again. Isn't it amazing what one little thing can do to ruin what would have been a normal day??
> Anyway, I will keep my fingers crossed and try to weigh again next week. Like both of you were saying, my weight gain from the meds has made my deprssion even worse than it was (and I didn't think that was possible). I know losing this weight would make a world of difference. Thanks for listening!!
> Have a good weekend. Hope all is well on your end!
> Nycole


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:50878
URL: http://www.dr-bob.org/babble/20030708/msgs/241028.html